# SDR CA080306002

- Difficulty date: March 4, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 14,288 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: HTE400005
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT NON RETURN VALVE ASSEMBLY DOWNSTREAM OF THE RT HYDRAULIC PUMP FAILED. NON RETURN VALVE ASSEMBLY IS A UNIT THAT IS SWAGED TOGETHER. THE SWAGE LET GO, ALLOWING HYDRAULIC FLUID TO VENT OVERBOARD. THIS VALVE IS INSTALLED TO PREVENT PRESSURE FROM EITHER ENGINE DRIVEN PUMP GOING TO THE OPPOSITE PUMP IN THE EVENT OF A PUMP FAILURE OR ENGINE SHUTDOWN. TIME AND CYCLES ON PART ARE UNKNOWN BUT IT IS VERY LIKELY ORIGINAL EQUIPMENT. (TC NR 20080306002)
